FLUCTUATIONS OF A ROTATING IMPULSIVE WAVE


Hortacsu M., Kaya R.

JOURNAL OF MATHEMATICAL PHYSICS, vol.35, pp.3043-3050, 1994 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35
  • Publication Date: 1994
  • Doi Number: 10.1063/1.530503
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS
  • Page Numbers: pp.3043-3050

Abstract

The vacuum fluctuations for an impulsive spherical gravitational wave due to the snapping of a ''rotating'' cosmic string are calculated herein. This is complementary to the previous calculation due to a snapping string, which had the null result. Although the mathematical expressions are different at the intermediate steps, the same null result is found.